# SDR UALA2009021100453

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 48,379 hours, 17,328 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CLASS 1 FAULT FOR ESPU EXT LOAD FWD L MESSAGE AFTER OPERATION TEST OF EMERGENCY LIGHTING SYSTEM.  REPLACED 1R FWD SLIDE.  SYSTEM CHECKED NORMAL.
